RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rüschendorf, Ludger

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:103
Abstract pages:1740
Full texts:663
References:112
E-mail: ,
Website: http://www.stochastik.uni-freiburg.de/~rueschendorf/

http://www.mathnet.ru/eng/person27469
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/151890

Publications in Math-Net.Ru
2012
1. A. Faller, L. Rüschendorf, “Optimal multiple stopping with sum-payoff”, Teor. Veroyatnost. i Primenen., 57:2 (2012),  384–395  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:2 (2013), 325–336  isi  scopus
2009
2. D. V. Belomestny, L. Rüschendorf, M. A. Urusov, “Optimal Stopping of Integral Functionals and a “No-Loss” Free Boundary Formulation”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  80–96  mathnet  mathscinet; Theory Probab. Appl., 54:1 (2010), 14–28  isi  scopus
2003
3. R. Kühne, L. Rüschendorf, “Approximate optimal stopping of dependent sequences”, Teor. Veroyatnost. i Primenen., 48:3 (2003),  557–575  mathnet  mathscinet; Theory Probab. Appl., 48:3 (2004), 465–480  isi
2002
4. L. Rüschendorf, “On Upper and Lower Prices in Discrete-Time Models”, Tr. Mat. Inst. Steklova, 237 (2002),  143–148  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 134–139
2000
5. R. Kühne, L. Rüschendorf, “On a best choice problem for discounted sequences”, Teor. Veroyatnost. i Primenen., 45:4 (2000),  789–792  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:4 (2001), 673–677  isi
6. D. Ramachandran, L. Rüschendorf, “On the Monge–Kantorovich duality theorem”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  403–409  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:2 (2001), 350–356  isi
1997
7. L. Rüschendorf, W. Thomsen, “Closedness of sum spaces and the generalized Schrödinger problem”, Teor. Veroyatnost. i Primenen., 42:3 (1997),  576–590  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:3 (1998), 483–494  isi
1992
8. S. T. Rachev, L. Rüschendorf, “Rate of Convergence for Sums and Maxima and Doubly Ideal Metrics”, Teor. Veroyatnost. i Primenen., 37:2 (1992),  276–289  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:2 (1993), 222–235
1990
9. S. T. Rachev, L. Rüschendorf, “A transformation property of minimal metrics”, Teor. Veroyatnost. i Primenen., 35:1 (1990),  131–137  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:1 (1990), 110–117  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021